Show simple item record

Article

dc.creatorCarrizosa Priego, Emilio Josées
dc.creatorPlastria, Frankes
dc.date.accessioned2021-04-26T08:02:43Z
dc.date.available2021-04-26T08:02:43Z
dc.date.issued1998-12-01
dc.identifier.citationCarrizosa Priego, E.J. y Plastria, F. (1998). Polynomial algorithms for parametric minquantile and maxcovering planar location problems with locational constraints. TOP, 6 (2), 179-194.
dc.identifier.issn1134-5764es
dc.identifier.issn1863-8279es
dc.identifier.urihttps://hdl.handle.net/11441/107710
dc.description.abstractA location is sought within some convex region of the plane for the central site of some public service to a finite number of demand points. The parametric maxcovering problem consists in finding for eachR>0 the point from which the total weight of the demand points within distanceR is maximal. The parametric minimal quantile problem asks for each percentage α the point minimising the distance necessary for covering demand points of total weight at least α. We investigate the properties of these two closely related problems and derive polynomial algorithms to solve them both in case of either (possibly inflated) Euclidean or polyhedral distances.es
dc.formatapplication/pdfes
dc.format.extent15 p.es
dc.language.isoenges
dc.publisherSpringeres
dc.relation.ispartofTOP, 6 (2), 179-194.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectmaximal coveringes
dc.subjectminimal quantilees
dc.subjectsingle facility locationes
dc.subjectEuclidean distancees
dc.subjectpolyhedral distancees
dc.subjectsensitivity analysises
dc.titlePolynomial algorithms for parametric minquantile and maxcovering planar location problems with locational constraintses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Estadística e Investigación Operativaes
dc.relation.publisherversionhttp://doi.org/10.1007/bf02564786es
dc.identifier.doi10.1007/bf02564786es
dc.contributor.groupUniversidad de Sevilla. FQM329: Optimizaciónes
dc.journaltitleTOPes
dc.publication.volumen6es
dc.publication.issue2es
dc.publication.initialPage179es
dc.publication.endPage194es

FilesSizeFormatViewDescription
Polynomial algorithms for ...601.3KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional